# SDR CALA2015080794182

- Difficulty date: August 2, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 67,510 hours, 18,287 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION ON WEB CUSP STATION 1180, STRINGER 17R.  FABRICATED & INSTALLED NEW CUSP WEB IAW SRM 53-40-13 PG 3 FIG 1 SH 3 OF 4.  PN 144N5210-4 FABRICATED FROM 7075-0, .063, HEAT TREAT TO 7075 T6.  INSTALLED IAW SRM 51-40 -02.
